# SDR SWIA202512080906

- Difficulty date: September 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CLIP BS 327.763 DATUM 7A.  REMOVED AND REPLACED DAMAGED CLIP ON PAX DOOR IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY.
